Please use this identifier to cite or link to this item:
|Title:||A nonlocal eigenvalue problem and the stability of spikes for reaction-diffusion systems with fractional reaction rates|
|Keywords:||Nonlocal Eigenvalue Problem, Stability,;Spike Solution, Reaction-Diffusion Systems|
|Citation:||J Bifurc Chaos Appl Sci Engrg 6 (2003), 1529-1543|
|Abstract:||We consider a nonlocal eigenvalue problem which arises in the study of stability of spike solutions for reaction-diffusion systems with fractional reaction rates such as the Sel'kov model, the Gray-Scott system, the hypercycle Eigen and Schuster, angiogenesis, and the generalized Gierer-Meinhardt system. We give some sufficient and explicit conditions for stability by studying the corresponding nonlocal eigenvalue problem in a new range of parameters.|
|Appears in Collections:||Mathematical Science|
Dept of Mathematics Research Papers
Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.